# SDR SWIA202266039

- Difficulty date: May 6, 2022
- Submitted: July 11, 2022
- Operation: Air carrier
- Aircraft: N607SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10251
- Aircraft time: 37,272 hours, 28,668 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: None
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FUSELAGE FRAME FS.265 HAS CORROSION BETWEEN STGR 26L AND STGR 25R.     (C-CHECK RO 7/8/2022)    CUT OUT OF FS.265.00 FRAME SECTION BETWEEN STGR26L AND STGR26R AND INSTALLED THE NEW FRAME FS.265 SECTION AND 2EA. SPLICE ANGLES BETWEEN STGR26L AND STGR26R REF. REO #670-53-11-1807 REV --, 2022-07-01,   / COMPLIED WITH SKYWEST TASKCARD 51-900-1002-SKY / LEAK CHECK GOOD.
